Yoga & Mindfulness 2 Day Online Home Retreat Rescheduling – Date to be confirmed

Join Julie an, experienced yoga and meditation teacher, for this 2-day weekend retreat, and bring some balance back to your life. Creating the ground for you to make different choices that support your health and well being.

Over these 2 days we will offer a space for a rekindling of inner calm, connection and health on all levels.

  • Attend one day or both as you choose. 
  • There will be 15 hours of live group sessions on zoom plus additional recorded material.
  • You will be guided by an experienced wellness professional to emerge from the weekend feeling resourced and lighter with tangilbe tools for your continuing well being practice in your daily lives.
  • To book please complete https://form.jotform.com/202012834489353

The Teacher

Julie is a yoga, meditation teacher, and biodynamic craniosacral practitioner, with over 12 years of experience teaching one to one, small groups, and retreats in the UK, Spain, and Europe.Julie invites you to a weekend of yoga, breath, meditation and deep relaxation practices to reconnect you to a natural, simple and nourishing way of being in the body.Rediscovering inner pools of health and well being.

A yoga practice for all bodies inspired by Vanda Scaravelli. A practice where we will connect to deep listening and allowing of body, cultivate presence and discover freedom, health, and strength of movement from an unraveling and awakening of the spine.Sprinkled with my background in teaching deep rest meditation practice. All bodies are welcome, for those with or without previous experience of yoga. Curiosity welcome!

No previous experience of meditation necessary.

Location
The comfort of your own home. All classes will be offered on Zoom online.

Your Investment: €120 two days (including Friday evening )
€60 for one day (including Friday evening )

Please contact us if you are having financial difficulties for scholarship rates.

Please contact us for more details and the daily schedule. 

To book please complete 
https://form.jotform.com/202012834489353

The Schedule

Choose to attend one day either the Saturday or Sunday or both days. As you choose. Starting with a welcome session at 6pm- 8pm on Friday

Each day will commence with a meditation at 8.30am until the day will end at 8.30pm – with plenty of breaks/ free time and meal breaks interspersed throughout the days schedule. 
All time in CEST 

Friday – Evening 19.00 – 20.30 1.5 hours Welcome, Opening Circle and Yoga 

Saturday
8.00 – 9.30am hours Yoga & Meditation practice  meal break & Free time 10 – 11.30 11.30 – 12.15 45 minutes deep rest meditation and sharing 12.15 – 12.45 Creativity 12.45 – 15.00 meal break and free time  15.00 – 15.45 45 mins Optional non guided creativity/ walking in nature / recorded guided walking meditation at home 16.00 – 16.45 meditation 16.45 – 18.00 break/rest  18.00 – 19.30 1.5 hours yoga and deep rest meditation 19.30 – 20.30 meal break and free time 

Sunday

8.00 – 9.30am hours Yoga & Meditation practice  meal break & Free time 10 – 11.30 11.30 – 12.15 45 minutes deep rest meditation and sharing 12.15 – 12.45 Creativity 12.45 – 15.00 meal break and free time  15.00 – 15.45 45 mins Optional non guided creativity/ walking in nature / recorded guided walking meditation at home 16.00 – 16.45 meditation 16.45 – 18.00 break/rest  18.00 – 20.00 1.5 hours yoga and deep rest meditation & Closing Circle